# SDR USAA060217

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 18,117 hours, 18,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL DUMMY AT Y510, C16 CORRODED.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-220-53500, DEFECT SIZE:  .75 INCH DIA AROUND MOUNT HOLE.
